Publicacions Matemàtiques

The Linear Nature of Pseudowords

Jorge Almeida, Alfredo Costa, José Carlos Costa, and Marc Zeitoun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Given a pseudoword over suitable pseudovarieties, we associate to it a labeled linear order determined by the factorizations of the pseudoword. We show that, in the case of the pseudovariety of aperiodic finite semigroups, the pseudoword can be recovered from the labeled linear order.

Article information

Publ. Mat., Volume 63, Number 2 (2019), 361-422.

Received: 13 March 2017
Revised: 2 April 2019
First available in Project Euclid: 28 June 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20M07: Varieties and pseudovarieties of semigroups 20M05: Free semigroups, generators and relations, word problems [See also 03D40, 08A50, 20F10]
Secondary: 06A05: Total order 68Q45: Formal languages and automata [See also 03D05, 68Q70, 94A45] 37B10: Symbolic dynamics [See also 37Cxx, 37Dxx]

relatively free profinite semigroup aperiodic semigroup equidivisible semigroup labeled linear order pseudoword pseudovariety


Almeida, Jorge; Costa, Alfredo; Costa, José Carlos; Zeitoun, Marc. The Linear Nature of Pseudowords. Publ. Mat. 63 (2019), no. 2, 361--422. doi:10.5565/PUBLMAT6321901.

Export citation